MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Cardiac Enzyme Elevation (1838); Stenosis (2263); Test Result (2695)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, a percutaneous coronary intervention was performed on the right coronary artery (rca), 95% stenosed lesion.A 3.0x15mm xience sierra stent (1550300-15, 9011441) was implanted in the distal rca without complication.Following, a 3.0x18 and a 3.5x18mm xience sierra stent were implanted in the mid rca without complication.Acceptable results were noted as the rca was observed with timi flow iii and 0% diameter stenosis following stent implantation.On (b)(6) 2019, the patient experienced worsening jaw pain and a positive non-stress test was noted.The patient was admitted to the hospital with coronary artery disease.Another cardiac catheritization was performed and target vessel disease was observed.80% proximal lad stenosis, 99% distal lcx stenosis, 99% proximal rca stenosis, widely patent stent (stent not specified), and 70% distal rca stenosis.On (b)(6) 2020, a coronary artery bypass graft (cabg) was performed in the lad, om and pda.Elevated troponin was noted following.The event resolved without sequela.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of angina and stenosis are listed in the xience sierra, everolimus eluting coronary stent system instructions for use, as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the reported treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10261450
Report Number2024168-2020-05693
Device Sequence Number11627648
Product Code NIQ
UDI-Device Identifier08717648227257
UDI-Public08717648227257
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2020
Device Model Number1550300-15
Device Catalogue Number1550300-15
Device Lot Number9011441
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2 XIENCE SIERRA STENTS
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age64 YR
Patient Weight57